# SDR SWAA2025041509008

- Difficulty date: March 24, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,221 hours, 27,703 cycles
- System (JASC): 5241 · Galley Doors
- Part: Nut
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LINER ASSIST HANDLE NUT BROKEN <R1.  DOOR LINER ASSIST HANDLE ASSY WAS INSTALLED I.A.W. B737-700 AMM TASK 52-41-31-400-802 R1 DOOR LINER ASSIST HANDLE ASSY WAS INSTALLED I.A.W. B737-700 AMM TASK 52-41-31-400-802.
